Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Joints Pain And Tremors In The Right Hand While On Isotretinoin?

Please my 5 year old daughter who had a transplant on stage IV neuroblastoma was placed on 80mg of isotretinoin per day for 2 weeks on & off. After using it for 4 months, she started developing joint and muscle pain, swollen below the left eye and tremor on her right hand. What can we do now please? We are planning for a brain MRI tomorrow. - Kayode
Sat, 17 Feb 2018
Report Abuse
Oncologist 's  Response
Hi

The symptoms she is having is a side effect of isotretinoin

I would advise you to give her paracetamol 500 mg tablets twice daily after food for 3 days.

For swelling and tremor you can give combiflam tablet once daily for 3 days

Regards

Dr Monish De

Oncologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

Loading Online Doctors....
What Causes Joints Pain And Tremors In The Right Hand While On Isotretinoin?

Hi The symptoms she is having is a side effect of isotretinoin I would advise you to give her paracetamol 500 mg tablets twice daily after food for 3 days. For swelling and tremor you can give combiflam tablet once daily for 3 days Regards Dr Monish De Oncologist